A problem in Rayleigh-Taylor instability

R. E. L. Turner

Rendiconti del Seminario Matematico della Università di Padova (1969)

  • Volume: 42, page 305-323
  • ISSN: 0041-8994

How to cite


Turner, R. E. L.. "A problem in Rayleigh-Taylor instability." Rendiconti del Seminario Matematico della Università di Padova 42 (1969): 305-323. <http://eudml.org/doc/107325>.

author = {Turner, R. E. L.},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
language = {eng},
pages = {305-323},
publisher = {Seminario Matematico of the University of Padua},
title = {A problem in Rayleigh-Taylor instability},
url = {http://eudml.org/doc/107325},
volume = {42},
year = {1969},

AU - Turner, R. E. L.
TI - A problem in Rayleigh-Taylor instability
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1969
PB - Seminario Matematico of the University of Padua
VL - 42
SP - 305
EP - 323
LA - eng
UR - http://eudml.org/doc/107325
ER -


  1. [1] Chandrasekhar S.: « Hydrodynamic and Hydromagnetic Stability » Clarendon Press, Oxford, 1961. Zbl0142.44103MR128226
  2. [2] Turner R.E.L.: Some variational principles for a nonlinear eigenvalue problem, J. Math. Anal. Appl.17 (1967), 151-160. Zbl0147.12201MR209893
  3. [3] Hörmander L.: Linear Partial Differential Operators, Springer, Nev York, 1963. Zbl0321.35001
  4. [4] Agmon S.: Elliptic Boundary Value Problems, Van Nostrand, Princeton, 1965. MR178246
  5. [5] Naimark M.A.: Linear Differential Operatoren, Akademie Verlag, Berlin, 1960. 
  6. [6] Kato T.: Perturbation Theory of semi-bounded operators, Math. Ann.125 (1953), 435-447. Zbl0050.34502MR54854
  7. [7] Riesz F. and Sz -Nagy B.: Functional Analysis, Ungar, New York, 1955. MR71727
  8. [8] Dunford N. and Schwartz J.: Linear Operators, vol. II, Wiley, New York, 1963. Zbl0128.34803MR188745
  9. [9] Turner R.E.L.: A class of nonlinear eigenvalue problems, J. Functional Anal.2 (1968), 297-322. Zbl0169.17004MR233223
  10. [10] Turner R.E.L.: Perturbation of ordinary differential operators, J. Math. Anal. Appl.13 (1969), 447-457. Zbl0139.08701MR194933
  11. [11] Turner R.E.L.: Eigenfunction expansions in Banach spaces, Quart. J. Math. Oxford (2) 19 (1968), 193-211. Zbl0184.35501MR240678
  12. [12] Lorch E.R.: Bicontinuous linear transformations in certain vector spaces, Bull. Amer. Math. Soc.45 (1939), 564-569. Zbl0022.05302MR346JFM65.0514.01

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.